# SDR REXA2017062300766

- Difficulty date: June 23, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 22,196 hours, 14,264 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: CC670122092
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 622DB CHAFED ON LEADING EDGE.  LOCATED AND DRILLED A NEW PANEL IAW SRM 51-40-11.  INSTALLED THE NEW PANEL.
